Please use this identifier to cite or link to this item:
|Title:||Extension of solutions of convolution equations in spaces of holomorphic functions with polynomial growth in convex domains||Authors:||Khoi, Le Hai.
Abanin, Alexander V.
|Keywords:||DRNTU::Science::Mathematics||Issue Date:||2011||Source:||Abanin, A. V., Ishimura, R., & Khoi, L. H. (2012). Extension of solutions of convolution equations in spaces of holomorphic functions with polynomial growth in convex domains. Bulletin des sciences mathématiques, 136(1), 96-110.||Series/Report no.:||Bulletin des sciences mathématiques||Abstract:||In this paper we consider a problem of extension of solutions to homogeneous convolution equations defined by operators acting from a space A−∞(D+K)A−∞(D+K) of holomorphic functions with polynomial growth near the boundary of D+KD+K into another space of such a type A−∞(D)A−∞(D) (D and K being a bounded convex domain and a convex compact set in CC, respectively). We show that under some exact conditions each such solution can be extended as A−∞(Ω+K)A−∞(Ω+K)-solution, where Ω⊃DΩ⊃D is a certain convex domain.||URI:||https://hdl.handle.net/10356/99099
|ISSN:||0007-4497||DOI:||http://dx.doi.org/10.1016/j.bulsci.2011.06.002||Fulltext Permission:||none||Fulltext Availability:||No Fulltext|
|Appears in Collections:||SPMS Journal Articles|
Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.